Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suggest remedy for dizziness after taking antibiotics for sinus infection

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 959 Questions
Question
So I still have a sore throat and sunis infections which I'm taking antibiotic for it and today I woke up with nauseous today I'm not sure if I should call my doctor and no it is not period. and i have little bit of pain in my belly on the left and little bit on the right I have med for my gallbladder but I do not have any nauseous med .last time I feel like my doctor gave me some nauseous med and that same to help and I'm little bit dizziness with it to.im not sure if I need to call my doctor about nauseous med please help.
Posted Mon, 25 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Vaddadi Suresh 32 minutes later
Brief Answer:
could be a side effect.

Detailed Answer:
Hi XXXXXXX
Welcome to HCM.
As you are using an antibiotic for sinus infection, i guess the nausea and pain abdomen could be a side effect of the med, which is common. (Most of the antibiotics used for sinusitis like pencillins and macrolides, do cause nausea)
I don't think you need to consult for this. You may try OTC antacid Nexium and anti nausea drug Domperidone for relief.
Once you are done with the antibiotic and yet if not relieved of nausea or giddiness, you may consult your doctor.
Hope this helps.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 1 hour later
I have omeprazole for the hurt burn and sore throat and my reg has put me on nauseous med be for..were can I get the Domperidone .
 
 
Answered by Dr. Vaddadi Suresh 24 minutes later
Brief Answer:
OTC

Detailed Answer:
It's an OTC drug that is available in the pharmacies. If you don't find it, look for one of these drugs: ondancetran or metoclopramide or mosapride..
Hope this helps.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 9 minutes later
Ok thank you .I'm taking alot med do you what to know what can because I do not whet it to fear with the other med.
 
 
Answered by Dr. Vaddadi Suresh 4 minutes later
Brief Answer:
safe

Detailed Answer:
Sure..generally, there will not be any interactions. .
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 25 minutes later
omeprazole 40 cyclobenzaprine 10 tramadol 50 ciprofloxacin 500 mg oxybutynin 5 mg Amitriptyline 25 mg Rizatriptam 10 mg Allergy relief 24 hours Nasonex 50 mcg doc-q-lace 100 mg.
 
 
Answered by Dr. Vaddadi Suresh 7 hours later
Brief Answer:
the drugs are fine..

Detailed Answer:
No worries. Continue taking the medication.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 17 hours later
Ok and i sart to get nausea on Sunday still have it and back in April the put me on nausea med and it help and I call my doctor nurse she said wait couple more days. and i can eat but everything I eat stay in but just make me very nauseous too. what should I do .my nurse said it was going around at her office but I wish I could see my doctor. but she said what intill Thursday which would be on call doctor and he work torrmow and then off and then he come back fri.what do you think I should do I do not have fever.
 
 
Answered by Dr. Vaddadi Suresh 13 hours later
Brief Answer:
try this

Detailed Answer:
One option is to try the OTC drugs suggested by me.
Second option is to try some home remedies like ginger tea or ginger paste mixed with honey...Till you can see your doctor.
As you have these symptoms frequently, ask your doctor for an extra prescription and keep the drugs at home for future use.
All the best.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 15 hours later
I do not have any of that except honey and i do it with tea and it does ok but I still that way nauseous and i was up most of the night because I could not sleep.and my throat has been sore throat.and my knee is still hurting to. I think im go to call the on call doctor and see what he say. because my doctor is not there torrmow.
 
 
Answered by Dr. Vaddadi Suresh 13 hours later
Brief Answer:
consult

Detailed Answer:
Hi,
If you have nothing available at hand, it is ideal to consult your doctor and get the prescription.
All the best.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 41 minutes later
Ok thank you I'm thinking about call my on call doctor because my is not in there.and my knee still hurt so I think I'm go call in little bit and see what they say.
 
 
Answered by Dr. Vaddadi Suresh 1 hour later
Brief Answer:
okay

Detailed Answer:
Yup . don't hesitate to post if you need any help. All the best.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for dizziness after taking antibiotics for sinus infection 5 hours later
Ok thank so I have cold sore for couple week and i try everything to get it go away even the stuff that post to help and I use get it before I get cold.and I finally get to see my doctor torrmow.
 
 
Answered by Dr. Vaddadi Suresh 5 hours later
Brief Answer:
ok.

Detailed Answer:
ok.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor